CSpace
CONSISTENT ESTIMATES FOR HIDDEN FREQUENCIES IN A LINEAR PROCESS
CHEN, ZG
1988-06-01
Source PublicationADVANCES IN APPLIED PROBABILITY
ISSN0001-8678
Volume20Issue:2Pages:295-314
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1988N875900004
PublisherAPPLIED PROBABILITY TRUST
Citation statistics
Cited Times:12[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28653
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, ZG. CONSISTENT ESTIMATES FOR HIDDEN FREQUENCIES IN A LINEAR PROCESS[J]. ADVANCES IN APPLIED PROBABILITY,1988,20(2):295-314.
APA CHEN, ZG.(1988).CONSISTENT ESTIMATES FOR HIDDEN FREQUENCIES IN A LINEAR PROCESS.ADVANCES IN APPLIED PROBABILITY,20(2),295-314.
MLA CHEN, ZG."CONSISTENT ESTIMATES FOR HIDDEN FREQUENCIES IN A LINEAR PROCESS".ADVANCES IN APPLIED PROBABILITY 20.2(1988):295-314.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, ZG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, ZG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, ZG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.